# SDR ASOA03383

- Difficulty date: July 22, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, PASSENGER DOOR STEP SUPPORT FRAME AT THE CENTER OUTBOARD NUT PLATE ON THE FIRST AND FOURTH STEPS WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE PASSENGER DOOR STEP SUPPORT FRAME AT THE CENTER OUTBOARD NUT PLATE ON THE FIRST AND FOURTH STEPS IAW SRM 51-25-01.  (M)
